MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETEW2020C82E
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 04/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 4.0 cm abdominal aortic aneurysm.It was reported that, during the implant procedure, the graft size (23 x 23 x 70) that the physician wanted to use was unavailable.The physician selected a different length graft (20 x 20 x 82), which proved to be too long and resulted in occlusion of the left common iliac artery.A femoral-femoral bypass was preformed and the event resolved.The physician stated that the cause of the event was due to device oversizing.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6530235
Report Number2953200-2017-00702
Device Sequence Number896057
Product Code MIH
UDI-Device Identifier00613994991393
UDI-Public00613994991393
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2018
Device Model NumberETEW2020C82E
Device Catalogue NumberETEW2020C82E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2017
Supplement Date Received by Manufacturer04/06/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR